# SDR FDEA202102280513

- Difficulty date: February 28, 2021
- Submitted: March 1, 2021
- Operation: Air carrier
- Aircraft: N174FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 63105
- Aircraft time: 3,182 hours, 1,566 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Former
- Part number: 114T251113
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH WING L/E FORMER CRACKED @ OSS 499 REMOVED & REPLACED FORMER IAW BAC DWG 114T2161 REV- AND FEDEX EA H-5720-T0359987-  P1
